toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author "Bateman, H." openurl 
  Title Partial differential equations of mathematical physics Type Book Whole
  Year 1932 Publication Abbreviated Journal  
  Volume 000115 Issue Pages xxii+522p  
  Keywords (up)  
  Corporate Author Thesis  
  Publisher "Cambridge University Press, London" Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN ISBN Medium  
  Area Expedition Conference  
  Notes Approved no  
  Call Number refbase @ user @ 528 Serial 45  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: